# SDR DALA13017763211

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LWR AFT FUSELAGE LAV BENT, FUSELAGE SKIN BETWEEN STGR 29R AND STGR 30R, BETWEEN FR69 AND FR70 HAS CRACK ON SKIN NEXT TO BENT.  CUT OUT DAMAGE SKIN, FABRICATED REPAIR DOUBLER & TWO FILLERS, LOCATED & DRILLED PARTS  IAW SRM 53-41-11, FIG 205, TREATED & PRIMED AREA IAW SRM 51-21-11.  INSTALLED REPAIR PARTS IAW SRM 53-41-11, FIG 205.  PAINTED INTERNAL & EXTERNAL AREA OF REPAIR IAW SRM 51-75-1.
